Inégalités L 2 précisées pour la classe S 0,0 0
Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 4, p. 401-412
@article{BSMF_1988__116_4_401_0,
     author = {Bourdaud, G\'erard and Meyer, Yves},
     title = {In\'egalit\'es $L^2$ pr\'ecis\'ees pour la classe $S^0\_{0,0}$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {116},
     number = {4},
     year = {1988},
     pages = {401-412},
     doi = {10.24033/bsmf.2103},
     zbl = {0693.35166},
     mrnumber = {90h:47092},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1988__116_4_401_0}
}
Inégalités $L^2$ précisées pour la classe $S^0_{0,0}$. Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 4, pp. 401-412. doi : 10.24033/bsmf.2103. http://www.numdam.org/item/BSMF_1988__116_4_401_0/

[1] Calderón (A.) and Vaillancourt (R.). - On the boundedness of pseudo-differential operators, J. Math. Soc. Japan, t. 23, 1971, p. 374-378. | MR 44 #2096 | Zbl 0203.45903

[2] Coifman (R.R.) et Meyer (Y.). - Au-delà des opérateurs pseudo-différentiels, [Astérisque 57], Soc. Math. France, 1978. | MR 81b:47061 | Zbl 0483.35082

[3] Cordes (H.O.). - On compactness of commutators of multiplications and convolutions, and boundedness of pseudo-differential operators, J. Funct. Anal., t. 18, 1975, p. 115-131. | MR 51 #13770 | Zbl 0306.47024

[4] Hörmander (L.). - Pseudo-differential operators and hypoelliptic equations, Proc. Sympos. Pure Math., t. 10, 1966, p. 138-183. | Zbl 0167.09603

[5] Hwang (I.L.). - The L2 Boundedness of pseudo-differential Operators, Trans. Amer. Math. Soc., t. 302, 1987, p. 55-76. | MR 88e:47096 | Zbl 0651.35089

[6] Kato (T.). - Boundedness of some pseudo-differential operators, Osaka J. Math., t. 13, 1976, p. 1-9. | MR 53 #14226 | Zbl 0342.47029

[7] Stein (E. M.). - Singular integrals and differentiability properties of functions. Princeton, University Press, 1970. | MR 44 #7280 | Zbl 0207.13501

[8] Taylor (M. E.). - Pseudodifferential operators. - Princeton, University Press, 1981. | MR 82i:35172 | Zbl 0453.47026

[9] Treves (F.). - Basic linear partial differential equations. - Academic Press, 1975. | MR 56 #6063 | Zbl 0305.35001